# SDR SWAA001043

- Difficulty date: June 6, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 40,784 hours, 40,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6558206
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT MLG WOULD NOT FULLY RETRACT.  VISUAL INSPECTION CONFIRMED PARTIAL RETRACTED ONLY.  REMOVED AND REPLACED RT MLG UPLOCK SENSOR PER MM.
